Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Wellbutrin jitters

Posted by Brandon on June 30, 1999, at 10:50:16

Has anyone here taken wellbutrinsr. I started it on saturday the 26th. and I can feel it working on my depression already but the side effects are almost unbearable. Mainly anxiety and bieng tense all the time. My dose right now is only 150 in the morning but after next week it goes up to 300 and I'm afraid I won't be able to take it anymore. Any help would be greatly appreciated.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Brandon thread:8039